# SDR ASAA2015011910663

- Difficulty date: January 19, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1088, BULKHEAD RT APU AIR INLET CUTOUT LT LANDING HAS CORROSION ON FWD SURFACE. ACFT GROUNDED.  R & R APU INLET LT LANDING IAW  SRM 51-40-02-0G-0 AND SRM 51-30-01-0G-0 W .75", O .070", R .052", L 3.0", D .018".
